# SDR ASOA20140602062

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 31,373 hours, 17,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 109109
- Condition: Discharged
- Location: Emergency Lights
- Part time: 4,101 hours, 2,712 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE AFT CABIN CEILING EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX R & R THE NR 4 EMERGENCY LIGHT BATTERY WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
